Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 34, NWS Key West, FL

October 9, 2014

NWS Key West, FL issued this small craft advisory at Oct 9, 2014, 4:30 PM EDT. It took effect at Oct 9, 2014, 6:00 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2014, 4:30 PM EDT (20:30 UTC)
In effect from
Oct 9, 2014, 6:00 PM EDT
Expired
Oct 11, 2014, 4:20 AM EDT
In force
34 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WHUS72 KKEY 092030
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 PM EDT THU OCT 9 2014

GMZ052>055-072>075-100430-
/O.NEW.KKEY.SC.Y.0034.141009T2200Z-141010T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
430 PM EDT THU OCT 9 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE FLORIDA STRAITS.

* WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL AVERAGE 15 TO 20
  KNOTS ACROSS THE ADVISORY AREA. SEAS WILL BUILD TO AS HIGH AS 7
  FEET ACROSS THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

CLR
6 follow-up statements
864 
WHUS72 KKEY 100236
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1036 PM EDT THU OCT 9 2014

GMZ052>055-072>075-101000-
/O.CON.KKEY.SC.Y.0034.000000T0000Z-141010T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1036 PM EDT THU OCT 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 KNOTS
  ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 FEET ACROSS
  THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
762 
WHUS72 KKEY 100806
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
406 AM EDT FRI OCT 10 2014

GMZ052>055-072>075-101600-
/O.EXT.KKEY.SC.Y.0034.000000T0000Z-141010T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
406 AM EDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 
  KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 
  FEET ACROSS THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
387 
WHUS72 KKEY 101430
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 AM EDT FRI OCT 10 2014

GMZ052>055-072>075-102100-
/O.EXT.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1030 AM EDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING...

* WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 
  KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 
  FEET ACROSS THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
869 
WHUS72 KKEY 101949
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
349 PM EDT FRI OCT 10 2014

GMZ052>055-072>075-110300-
/O.CON.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
349 PM EDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 
  KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 
  FEET ACROSS THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
703 
WHUS72 KKEY 110230
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 PM EDT FRI OCT 10 2014

GMZ052>055-072>075-110900-
/O.CON.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1030 PM EDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 
  KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 
  FEET ACROSS THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
950 
WHUS72 KKEY 110820
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
420 AM EDT SAT OCT 11 2014

GMZ052>055-072>075-110930-
/O.CAN.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
420 AM EDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA STRAITS. HOWEVER...NORTHEAST TO EAST
WINDS OF 15 TO 20 KNOTS WILL PROMPT A SMALL CRAFT SHOULD EXERCISE
CAUTION HEADLINE WITH SEAS UP TO 6 FEET IN THE GULF STREAM.

$$

APA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 2:40 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 9, 2:40 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
240 PM EDT THU OCT 9 2014

.DISCUSSION...A LOW LEVEL ANTICYCLONE HAS DEVELOPED ACROSS THE
SOUTHEASTERN UNITED STATES...FAVORABLY DOWNSTREAM FROM AN UPPER LEVEL
RIDGE EMANATING FROM MEXICO. RIBBONS OF DRY AND MOIST AIR LAY UPSTREAM
OF THE FLORIDA KEYS...APPARENT ON AVAILABLE MIMIC TPW LOOPS OF THE
WESTERN NORTH ATLANTIC. THIS MORNING'S SOUNDING DESCRIBED AN EAST-
NORTHEASTERLY AND MOIST PROFILE THROUGH 700 MB...UNDERNEATH
WARMING...DRYING...AND LIGHTER WINDS. SIMILAR TO YESTERDAY...A SLOW
START TO DAYTIME HEATING. OPAQUE HIGHER CLOUDS CONTAINED ISLAND
TEMPERATURES IN THE LOWER 80S THROUGH MUCH OF THE MORNING. RECENT
VISIBLE SATELLITE SCANS PLACE THE ARC OF CIRRUS WELL SOUTH OF THE
ISLAND CHAIN...AND TEMPERATURES HAVE RESPONDED...REACHING WELL INTO
THE UPPER 80S.

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE ANTICYCLONE TO OUR
NORTH WILL DRIFT EAST AND MAINTAIN ITS INTENSITY. EXPECT FRESH
NORTHEAST BREEZES TO PEAK AND LULL FOR THE NEXT FEW DAYS. RAIN
CHANCES WILL BE SLIGHT DUE TO SUBSIDENCE ABOVE THE BOUNDARY LAYER.
OVERNIGHT LOWS WILL BE A LITTLE ABOVE NORMAL...LOWER 80S...WHILE
DAYTIME HIGHS WILL BE NEAR NORMAL...UPPER 80S. LAND BREEZES MAY
RESULT IN CONFLUENT FLOW DURING THE OVERNIGHT HOURS WHILE DAYTIME
HEATING MAY RESULT IN DIFFLUENT FLOW...ASIDE FROM LEESIDE STREAMERS.
LONG STORY SHORT...PRECIPITATION WILL BE FAVORED NEAR DAWN ACROSS THE
ATLANTIC COASTAL WATERS...AND IN THE LEE OF ISLANDS DURING THE
AFTERNOONS.

&&

.LONG TERM (SUNDAY THROUGH THURSDAY)...A DEEP AND SHARP UPPER LEVEL
TROUGH WILL DIG INTO THE CENTRAL UNITED STATES SUNDAY AND
MONDAY...NUDGING THE LOW LEVEL ANTICYCLONE EAST INTO THE NORTH
ATLANTIC. THIS MUCH IS AGREED UPON. THE DEGREE AND MAGNITUDE OF
VEERING IN THE WIND PROFILE IS UNCERTAIN. FOR NOW...WE HAVE VEERED
THE TEXT PRODUCTS TO THE SOUTHEAST...WHEN IN FACT THEY MAY BOX ALL
THE WAY AROUND THE ROSE...WEDNESDAY THROUGH THURSDAY. SOUTHEASTERLIES
WERE CHOSEN BASED ON A BLEND OF ENSEMBLES AND DETERMINISTIC
SOLUTIONS.

&&

.MARINE...A HIGH PRESSURE SYSTEM CENTERED OVER THE WESTERN NORTH
ATLANTIC WILL SUPPORT FRESH NORTHEAST TO EAST BREEZES ACROSS FLORIDA
KEYS COASTAL WATERS. BREEZES MAY SLACKEN EARLY NEXT WEEK AS THE HIGH
PRESSES EAST INTO THE NORTH ATLANTIC.

&&

.AVIATION...ISOLATED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO
FAVOR THE ATLANTIC WATERS THROUGH LATE THIS EVENING. THE OVERALL
PROBABILITY OF SUB-VFR CONDITIONS AT EITHER KEY WEST OR MARATHON
THROUGH THE ENTIRE FORECAST IS LOW ENOUGH TO KEEP THAT MENTION OUT OF
THE TAFS AT THIS TIME. EXPECT NORTHEAST WINDS BETWEEN 10 TO 15 KNOTS
AT BOTH LOCATIONS.

&&

.CLIMATE...ON THIS DATE IN KEYS WEATHER HISTORY...IN 1990...3.14
INCHES OF RAIN WAS RECORDED IN KEY WEST. THIS SET THE DAILY RAINFALL
RECORD FOR OCTOBER NINTH IN KEY WEST. RAINFALL RECORDS FOR KEY WEST
DATE BACK TO 1871.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  82  88  82  88 / 20 20 20 20
MARATHON  82  89  82  89 / 20 20 20 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD STATEMENT FROM 8 PM TONIGHT TO 4 AM EDT FRIDAY
FOR FLZ078-077-076.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY
FOR GMZ052>055-072>075.

&&

PUBLIC/MARINE.........CLR
AVIATION/NOWCASTS.....11
DATA COLLECTION.......FLING

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Oct 9, 6:00 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT THU OCT 9 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-101000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
600 AM EDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARD WILL BE
LIGHTNING STRIKES.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME ZONES IN THE STRAITS
OF FLORIDA TONIGHT...AS NORTHEAST TO EAST BREEZES OCCASIONALLY
FRESHEN TO NEAR 20 KNOTS...WITH SEAS IN THE GULF STREAM BUILDING TO
NEAR SEVEN FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARD WILL BE
LIGHTNING.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME ZONES IN THE STRAITS
OF FLORIDA FRIDAY THROUGH SATURDAY...AS NORTHEAST TO EAST BREEZES
OCCASIONALLY FRESHEN TO NEAR 20 KNOTS...AND SEAS IN THE GULF STREAM
BUILD TO NEAR SEVEN FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KASPER

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:47 PM EDTCoastal Flood StatementKEYMonroe13 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.